# SDR DALA1247310199

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 66,999 hours, 9,528 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Component: Aileron
- Component part number: 113T610088G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON LOWER SURFACE FOUND DAMAGED.  COMPOSITE WET LAY UP REPAIR CARRIED OUT PER SRM 57-60-01 REPAIR 1 AND SRM 51-70-17 FIG 10.
